# SDR SIMA20150813005

- Difficulty date: August 13, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 38,445 hours, 35,607 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AFT OF FRAME 5 JUST ABOVE STRINGER 13R.  REPAIRED LIGHTNING STRIKE IAW ERS-EM-53MR-1558.
